Ongoing maintenance - the boards are undergoing some ongoing, intermittent maintenance. Pages might load slightly slower than usual and there may be very short periods where the boards are offline.
Side effects from medication
I’ve been on Escitalopram 5mg for quite a few months now and although my GP has previously suggested increasing the dose I’ve always been to nervous to actually do it, I get really worried that it’s going to make me ill and stuff. I’ve been feeling a lot worse lately and in my recent appointment he recommended increasing the dose again, I’m still really nervous to, but I want to do something, because I can’t keep on feeling this awful.
When I first went of the medication for the first couple of days I felt a bit nauseous but that was pretty much it, but as I have exams soon I’m scared that if I increase it now that it’ll make me feel like that again, over my exams. I’m like the most indecisive person in the world and I’m really stuck on what I should do as if I take it I risk feeling ill but if I don’t take it I still feel awful. I know most people start on 10mg so it shouldn’t be that bad, but I’m still scared to do it lol
Today is a great day for a great day.